MathSciNet Relay Station
MathSciNet bibliographic data
MR180855 46.40 (46.45)
Kristensen, P.; Mejlbo, L.; Poulsen, E. Thue Tempered distributions in infinitely many dimensions. I. Canonical field operators. Commun. Math. Phys. 1 1965 175–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement